Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 970120, 13 pages
http://dx.doi.org/10.1155/2014/970120
Research Article

Existence of Random Attractors for a Class of Second-Order Lattice Dynamical Systems with Brownian Motions

1Department of Mathematics, Yangzhou University, Yangzhou 225002, China
2Department of Basis Course, Lianyungang Technical College, Lianyungang 222006, China
3Department of Electrical and Computer Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4Department of Computer Science, Brunel University, Uxbridge, Middlesex UB8 3PH, UK

Received 25 September 2014; Accepted 2 November 2014; Published 3 December 2014

Academic Editor: Bo Shen

Copyright © 2014 Yamin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bell and C. Cosner, “Threshold behavior and propagation for nonlinear differential-difference systems motivated by modeling myelinated axons,” The Quarterly of Applied Mathematics, vol. 42, no. 1, pp. 1–14, 1984. View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. W. Cahn, “Theory of crystal growth and interface motion in crystalline materials,” Acta Metallurgica, vol. 8, no. 8, pp. 554–562, 1960. View at Publisher · View at Google Scholar · View at Scopus
  3. L. O. Chua and T. Roska, “The CNN paradigm,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 40, no. 3, pp. 147–156, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. T. L. Carroll and L. M. Pecora, “Synchronization in chaotic systems,” Physical Review Letters, vol. 64, no. 8, pp. 821–824, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S.-N. Chow and J. Mallet-Paret, “Pattern formation and spatial chaos in lattice dynamical systems. I,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 42, no. 10, pp. 746–751, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. R. Liu, Z. R. Liu, and Y. A. Zheng, “Attractors of nonautonomous Schrödinger equations,” Applied Mathematics and Mechanics, vol. 22, no. 2, pp. 180–189, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. J. Firth, “Optical memory and spatial chaos,” Physical Review Letters, vol. 61, no. 3, pp. 329–332, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. P. Keener, “Propagation and its failure in coupled systems of discrete excitable cells,” SIAM Journal on Applied Mathematics, vol. 47, no. 3, pp. 556–572, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S.-N. Chow, J. Mallet-Paret, and W. Shen, “Traveling waves in lattice dynamical systems,” Journal of Differential Equations, vol. 149, no. 2, pp. 248–291, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, USA, 1988. View at MathSciNet
  11. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. W. Bates, K. Lu, and B. Wang, “Attractors for lattice dynamical systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 11, no. 1, pp. 143–153, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. F. Zhou, “Attractors for second order lattice dynamical systems with damping,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 452–465, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  14. D. Ruelle, “Characteristic exponents for a viscous fluid subjected to time dependent forces,” Communications in Mathematical Physics, vol. 93, no. 3, pp. 285–300, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. F. Flandoli and B. Schmalfuss, “Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise,” Stochastics and Stochastics Reports, vol. 59, no. 1-2, pp. 21–45, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  18. P. Imkeller and B. Schmalfuss, “The conjugacy of stochastic and random differential equations and the existence of global attractors,” Journal of Dynamics and Differential Equations, vol. 13, no. 2, pp. 215–249, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. P. W. Bates, H. Lisei, and K. N. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 626–637, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Lv and J. Sun, “Dynamical behavior for stochastic lattice systems,” Chaos, Solitons and Fractals, vol. 27, no. 4, pp. 1080–1090, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. Gu, “Random attractors of stochastic lattice dynamical systems driven by fractional Brownian motions,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 23, no. 3, Article ID 1350041, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. X. Wang, S. Li, and D. Xu, “Random attractors for second-order stochastic lattice dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 483–494, 2010. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Zhou and L. Wei, “A random attractor for a stochastic second order lattice system with random coupled coefficients,” Journal of Mathematical Analysis and Applications, vol. 395, no. 1, pp. 42–55, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Arnold, Random Dynamical Systems, Springer, Berlin , Germany, 1998. View at MathSciNet
  25. M. Kermani and A. Sakly, “Stability analysis for a class of switched nonlinear time-delay systems,” Systems Science and Control Engineering, vol. 2, pp. 80–89, 2014. View at Google Scholar
  26. A. J. Shaiju and I. R. Petersen, “Discrete-time robust H control of a class of nonlinear uncertain systems,” International Journal of Robust and Nonlinear Control, vol. 23, no. 14, pp. 1629–1641, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. Zhang, Z. Wang, D. Ding, and H. Shu, “H fuzzy control with randomly occurring infinite distributed delays and channel fadings,” IEEE Transactions on Fuzzy Systems, vol. 22, no. 1, pp. 189–200, 2014. View at Publisher · View at Google Scholar · View at Scopus